# SDR SWIA2021081060300

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 533 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FLOOR MOUNT DBLR PLATE CORRODED @ FS 533 STGR 27     (C-CHECK RO 8/9/2021)    REMOVED AND INSTALLED NEW FWD CARGO FLOOR MOUNT PLATE SH670-33376-3. REF CRJ-700 SRM 51-42-06-001-001-A01. SEE CONTINUATION CARD FOR DETAILS
